MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Codes Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a water vapor therapy procedure, the generator prompted an error code indicating that it needs service.There were no patient complications; however, the procedure was not completed due to this event.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Event or Problem Description
It was reported that during a water vapor therapy procedure, the generator prompted an error code indicating that it needs to be replaced/serviced.There were no patient complications; however, the procedure was not completed due to this event.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
Investigation summary with all the available information, boston scientific concludes that the reported error code indicating the generator needs to be replaced/serviced is confirmed as analysis identified the generator needed upgrades.The upgrades were applied.It is probable that the reason for the error was caused by an electrical fault.The generator was received with minor plastic enclosure damage due to normal usage wear therefore those parts were replaced.The rest of the generator was in overall good physical condition.Device history review the device history record (dhr) confirmed that the generator met all material, assembly and performance specifications.Device technical analysis the generator was returned for analysis to our post market quality assurance laboratory.Visual analysis identified minor plastic enclosure damage due to normal usage wear therefore those parts were replaced.The rest of the generator was in overall good physical condition.The functional testing identified that the generator needed upgrades.The generator received all required updates, passing full functional and electrical safety testing.Labeling review a review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Investigation conclusion analysis of the returned generator identified that the generator needed upgrades.Damaged enclosure parts caused by normal usage wear were replaced.It was determined that the reason for the error was likely caused by an electrical fault.The upgrades were applied which resolved the issue.Therefore, the investigation is assigned a conclusion code of cause traced to component failure.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key13386139
Report Number2124215-2022-01567
Device Sequence Number1702030
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000004131
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age50 YR
Patient SexMale